# SDR REXA2019101491445

- Difficulty date: September 29, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670319941
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS BTW FS 349 TO FS 364 STRG 20R AT MAIN AVIONICS COMPARTMENT.  INTERCOSTAL BTW FS 349 TO FS 364 ON STRINGER 20RH WAS REPLACED PER CRJ-900 SRM 51-42-06. AND CRJ-900 SRM 51-42-21.
